On fuzzy probability theory

Habil, E. D. and Nasr, T. Z. (2002) On fuzzy probability theory. International Journal of Theoretical Physics, 41 (791). pp. 791-810. ISSN 0020-7748

[img] Archive
A_1015296814311 - Cover Image

Download (60kB)


Our main aim from this work is to see which theorems in classical probability theory are still valid in fuzzy probability theory. Following Gudder's approach [Demonestratio Mathematica 31(3), 1998, 235–254; Foundations of Physics, 30, 1663–1678] to fuzzy probability theory, the basic concepts of the theory, that is of fuzzy probability measures and fuzzy random variables (observables), are presented. We show that fuzzy random variables extend the usual ones. Moreover, we prove that for any separable metrizable space, the crisp observables coincide with random variables. Then we prove the existence of a joint observable for any collection of observables, and we prove the weak law of large numbers and the central limit theorem in the fuzzy context. We construct a new definition of almost everywhere convergence. After proving that Gudder's definition implies ours and presenting an example that indicates that the converse is not true, we prove the strong law of large numbers according to this definition.

Item Type: Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Depositing User: د. تغريد زكي احمد نصر
Date Deposited: 06 Aug 2018 08:53
Last Modified: 06 Aug 2018 08:53
URI: http://scholar.alaqsa.edu.ps/id/eprint/747

Actions (login required)

View Item View Item